# SDR ASOA201101935

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 22,753 hours, 20,239 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 601R387743
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER HANDLE EXIT BETA LIGHT CRACKED.  R & R SERVICE DOOR INNER HANDLE EXIT BETA LIGHT WITH NEW SERVICEABLE LIGHT IAW AMM TASK 33-51-09-000-802 & AMM TASK 33-51-09-400-802 AND FUNCTION TEST C/W IAW 33-51-09-720-801. CHECKED GOOD.
